Aa
A
A
Close
Avatar universal
Tetanus vac "Freaking out, help please."
Hi, I recently went to the ER with a scrape that  I thought was infected and the doctor looked over and said it was fine.  But he reminded me that it was a open wound and asked about boosters. I told him that the last one   I had was in  06,  but I had some adverse side effects.  My legs locked on off and on for a few days after getting it..
My question is though..  If I had in 2006,  ideally when should  I get it again?
Cancel
2 Answers
Page 1 of 1
Avatar universal
I would avoid it. My legs are acting weird after the shot. Not my upper body but my legs. I don't know what to do. Someone please save me.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hello. I have leg pain as well. Why is that?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources